| Model Number |
M00542430 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-04803 for the exalt model d scope and report number for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt model d controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the scope stopped working and an error screen appeared.The procedure was completed with another exalt model d scope.There were no patient complications reported as a result of this event.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-04803 for the exalt model d scope and report number 3005099803-2024-04800 for the exalt model d controller.It was reported to boston scientific corporation that an exalt model d scope was used with an exalt model d controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the scope stopped working and an error screen appeared.The procedure was completed with another exalt model d scope.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: the returned exalt model d controller was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.The investigation was unable to identify any damage or malfunction related to the reported event.Based on all gathered information, the probable cause selected is no problem detected, which indicates that the device complaint or problem cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.